# SDR QXEA2012041000272

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL 521BT HAS CORROSION ON THE LOWER SURFACE.  REMOVED CORROSION IAW RD 8/4-57-425. REMAINING THICKNESS FOUND WITHIN LIMITS IAW RD 8/4-57-425.  CONFIRMED CRACK FREE AREA REF NTM 51-00-06-910-801.  TREATED, PRIMED IAW 51-21-10 AND 51-25-40.  COMPLETED REPAIR IAW RD 8/4-57-425.
